# SDR DALA2016051603985

- Difficulty date: May 12, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N939DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53356
- Aircraft time: 41,726 hours, 35,223 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RETURN TO BLOCK DUE TO, ON TAXI OUT, F/A ADVISED A SMOKE ODOR FROM FIRST CLASS OVEN AFTER BEING TURNED ON. FAINT BURNED ODOR OF FOOD RESIDUE IN COCKPIT.  MAINTENANCE VERIFIED SMOKE ODOR CAME FROM FIRST CLASS OVEN. INSPECTED OVEN, NO FURTHER DAMAGE OR SMOKE NOTED. FWD F/C OVEN TO NEF 25-34-02. C/W, M PROCEDURES.  INOPERATIVE OVEN AND PLACARDED.  SUSPECT FOOD RESIDUE.  INSPECTED OVEN AND SURROUNDING AREA.  NO DAMAGE NOTED.  OK FOR SERVICE. 15MAY MSP R & R CONVECTION OVEN IAW MM.
